# SDR AALA20170202005

- Difficulty date: February 2, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 54,971 hours, 14,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 20446
- Condition: Discharged
- Location: Cabin
- Part time: 8,384 hours, 4,706 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTS IN FIRST CLASS ARE DIM. REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-07. OPERATIONAL CHECK GOOD.
